# SDR DL738100055

- Difficulty date: January 3, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 28,479 hours, 11,592 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER STRINGER WAS FOUND CRACKED AND REPAIRED IAW ERA 479014-14.  THE CRACK WAS 3 INCHES LONG AT THE OTBD MOST END OF UPPER STR U12.
